It was only after feeling lightheaded, faint, having to call paramedics, in 2014, following the bullying Email by Scottish Government's Head of Mental Health Division Geoff Huggins, that an A&E Doctor at Victoria Hospital, Kirkcaldy, advised me to change the BP pill to another, because of the side effects I was experiencing. So I went on to Candesartan, eventually came off it myself, maybe in 2016, can't remember, was fed up taking them, should never have
|cycling to Queen St Station Glasgow 25Oct17|
When I mentioned the diarrhoea side effects, having to carry spare clothes around just incase, had a car back then, the fellow swimmer said that people don't talk about it, experiencing embarassing side effects. I didn't at the time, couldn't manage long bus journeys incase of accidents, would use the train. Since coming off the BP pills I don't have that issue anymore, neither do I get lightheaded or palpitations.
My opinion is that I should never have been on BP pills. When I got tested, wearing a machine for 24hrs, I was very busy that day, rushing around, no doubt affecting the readings. In my experience Doctors are quick to put you on these pills and very reluctant to take you off them. As with neurotoxins you have to do it yersel.
|after swim at Olympia Dundee 15Jan19|